# SDR 2007UALA00636

- Difficulty date: March 2, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N802UA
- Make and model: Airbus A319-131
- Aircraft serial: 690
- Aircraft time: 33,439 hours, 12,721 cycles
- Engine: Iae V2522A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FLOOR STRUCTURE UNDER AFT GALLEY.  (SUP 05-24-07]  ATTEMPT TO BLEND OUT CORROSION RESULTED IN EXCESSIVE MATERIAL LOSS AND STRUCTURE OUTSIDE OF ALLOWABLE DAMAGE LIMITS. AFFECTED FLOOR STRUCTURE WAS CUTOUT AND REPAIRED IN ACCORDANCE WITH SRM. SUSPECT CLOGGED CHILLER DUCT DRAIN, WHICH WOULD HAVE ALLOWED EXCESS MOISTURE TO BUILDUP IN THE FLOOR STRUCTURE UNDERNEATH AND AROUND THE GALLEY. REPLACED INTERCOSTAL. INSTALLED NEW FLOOR BEAMS. MFG & INSTALLED NEW FLOOR PANELS. REPLACED R2 DOOR SILL.
